# SDR QXEA200601864

- Difficulty date: June 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT INBOARD SEAT TRACK HAS CORROSION AND CHAFFING INSIDE CHANNEL BETWEEN STATIONS X206.0 - X226.0.  ALSO, STATION X218.0 HAS LIGHT CORROSION ON TOP OF TRACK.  REPAIRED IAW RD 8-/-53-884.
